# SDR DALA2024032503714

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Unknown
- Location: Frms 55-58 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR STRINGER 43L LOCATED FROM FR55 TO FR58 IN AFT CARGO COMPARTMENT (REFERENCE AA CARD 5100-01821-01A). C/A: PERFORMED PERMANENT REPAIR ON STRINGER 43L LOC BTW FR55 TO FOR 58 IN AFT CARGO COMPARTMENT AS PER A320 SRM 53-00-13-300-001 AND MASTER ER /A 575831-14 REV A ITEM 20 APPROVED DATE 21-MAR-24 FOR SUBSEQUENTS INSPECTION SEE LOG PAGE # 2341354 RII INSPECTION COMPLETE 0065344 AE206QC JOB COMPLETE. (LP: 0258651)
